# SDR SWAA2015040738174

- Difficulty date: March 10, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 25,839 hours, 16,845 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 5910141131
- Part serial: 95A059
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR CRACKED ON AFT EDGE JUST ABOVE AFT LOWER LATCH CAM.  REPAIRED DOOR IAW SRM & EA.
